# SDR DL73G040733

- Difficulty date: August 7, 2004
- Submitted: August 9, 2004
- Operation: Air carrier
- Aircraft: N222DZ
- Make and model: Boeing 737-35B
- Aircraft serial: 23971
- Aircraft time: 42,485 hours, 23,036 cycles
- System (JASC): 2432 · Battery/Charger System
- Part: Battery
- Part number: 60B400177
- Part serial: 108302126
- Condition: Odor
- Location: Master
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

AIR TURNBACK, ODOR OF ELECTRICAL IN CABIN.  REPLACED BATTERIES AND CHARGER.
